U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

History of panic attack. will taking the nasal steroid, omnaris, lead to panic attacks?

3 doctor answers7 doctors weighed in
Dr. Jeff Jacobs
Child Psychiatry 23 years experience
Unlikely: The amount circulating in the blood stream from the corticosteroid in the nasal spray is unlikely to be high enough to trigger psychiatric effects. That being said, it is still possible, and I have seen it occur. However, just because you had an adverse reaction to orally administered steroids, e.g. Prednisone, doesn't mean you will have that same reaction to the much lower dose in nasal spray.
Dr. Kevin Passer
36 years experience
No: It shouldn't. The good thing about steroid nasal spray is that one absorbs very little of the medication. That is unlike oral steroids like prednisone, which can cause anxiety as well as causing other side effects.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Panic/spray: This nasal spray can cause headaches & nose bleeds, not panic.
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.